Sorry to hear about the lumps and bumps it doesnt sound nice. Cant offer any practical advice, wish I could. just wishing you well, hope it clears up soon
The lumps and bumps are probably a reaction to something they have given me over the last few weeks - maybe the Neualsta or the antibiotic that gave me the raging trots and cramps! Who knows but it has been diagnosed as Erythema Nodosum - you can google it and there is lots of information. I am disvussing with my Consultant, BCN and Lymphoedema nurse to see if anything should be done rather than waiting for it to spontaneously resolve. IT is quite painful at times and I also have considerable discomfort in,my left foot, so bad that it is painful to walk at times and makes me limp! AND I do have a high pain threshold!
Other than that since they took the Hickman line out at the end of december I have felt great and my neutrophils were fine today for my chemo - my platelets are just a bit low now!
It's realy sh...y having to take drugs that then cause other problems that need more drugs - the things we have to do to stay alive???? Ah, well, when you put it like that I suppose we have no choice!!!
Hugs to you all
hi Sue not sure if this is helpful but i have red spots on my legs from capecitabine. not painful but don;t look nice. i am putting moisturiser on. hope you get some answers from bcn todat. best wished, Gemini.
Have any of you come across this problem when on Carboplatin & Gemcitabine please?
Since my third combined dose of the above mentioned drugs I have developed strange red lumps on my legs first and now on my arms. They are tender to touch and have worsened over the last 48 hours so that if I knock the one that appeared first, and is now the reddest, it is quite painful. The first one to appear is now looking like it is going to errupt through my skin - not good re infection problems!!!
I asked my BCN on Friday morning and the Onc said that Gemcitabine can cause a rash but this is not really a rash. I am going to call into the hospital tomorrow on my way to work and see what my BCN thinks and take it from there.
Look forward to hearing from someone if you think you can help.